Open Access
September 2012 Lattice points counting via Einstein metrics
Naichung Conan Leung, Ziming Nikolas Ma
J. Differential Geom. 92(1): 55-69 (September 2012). DOI: 10.4310/jdg/1352211223


We obtain a growth estimate for the number of lattice points inside any $\mathbb{Q}$-Gorenstein cone. Our proof uses the result of Futaki-Ono-Wang on Sasaki-Einstein metric for the toric Sasakian manifold associated to the cone, a Yau’s inequality, and the Kawasaki-Riemann-Roch formula for orbifolds.


Download Citation

Naichung Conan Leung. Ziming Nikolas Ma. "Lattice points counting via Einstein metrics." J. Differential Geom. 92 (1) 55 - 69, September 2012.


Published: September 2012
First available in Project Euclid: 6 November 2012

zbMATH: 1267.53047
MathSciNet: MR2998899
Digital Object Identifier: 10.4310/jdg/1352211223

Rights: Copyright © 2012 Lehigh University

Vol.92 • No. 1 • September 2012
Back to Top